MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 ZT TRIAL SLEEVE 16D SML; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 ZT TRIAL SLEEVE 16D SML; HIP INSTRUMENT/TRIAL
Catalog Number 257616110
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that upon post-surgical inspection of instrument pans, it was discovered that some of the sleeves were chipped away to where debris could be a concern during trialing.
 
Additional Manufacturer Narrative
Examination of the returned instruments confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ZT TRIAL SLEEVE 16D SML
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6731275
Report Number1818910-2017-21457
Device Sequence Number19046514
Product Code LXH
UDI-Device Identifier10603295146445
UDI-Public10603295146445
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257616110
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Initial Date Received by Manufacturer 06/22/2017
Supplement Date Received by Manufacturer08/21/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1